# SDR TWAA9901102

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 918031TS
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS INOPERATIVE IN THE FORWARD CABIN LEFT SIDE.  REPLACED THE LIGHT STRIP.  CHECK-C 9-3-98 MCI.
